MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW
Model Number PFSR100026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a set-up for a navio-assisted surgery, the navio handpiece thumberscrew broke while tightening the tracker frame onto the navio handpiece.There was no significant delays (fewer than 30 minutes) and the procedure was finished with a smith and nephew back-up device.No patient was harmed.
 
Additional Manufacturer Narrative
H3, h6: the navio thumbscrew p/n 100026 intended for use in treatment was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirm, factors that may have contributed to the reported symptom may have been associated with over tightening with excessive force by the user.Per the navio surgical system user's manual "to close and lock the clamshell, it is recommended to twist the thumbscrew by hand clockwise, until it is tightened securely." to attach the handpiece tracker, twist the thumbscrews clockwise by hand and then use the t-handle wrench to tighten the thumbscrews until the handpiece tracker array is firmly attached to the handpiece.Note: do not overtighten the thumbscrews." although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
NAVIO HANDPIECE THUMBERSCREW
Common Device Name
NAVIO
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11841686
Report Number3010266064-2021-00385
Device Sequence Number3777914
Product Code OLO
UDI-Device Identifier00885556648421
UDI-Public00885556648421
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR100026
Device Catalogue NumberPFSR100026
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1